# SDR SWAA2024012534374

- Difficulty date: December 21, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB BELOW MAIN SCUFF PLATE HAS SURFACE CORROSION FROM BS787+6 -847<[01] REMOVED CORROSION IAW SRM 51-10-02; MATERIAL REMOVED IS 0.015; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.;[02] REMOVED WEB PER SRM 51-40-02;[03] DRILLED AND COUNTERSUNK NEW WEB PER SRM 51-40-05 AND SRM 51-40-08;[04] VERIFIED. DRILLED AND COUNTERSUNK NEW WEB PER SRM 51-40-05 AND SRM 51-40-08;[05] INSTALLED FASTENER ON NUT PLATES PER SRM 51-40-02. NEED OK TO INSTALL THRESHOLD WEB.;[06] OK TO INSTALL WEB;[07] INSTALLED NEW WEB FASTENERS PER SRM 51-40-02.;[08] VERIFIED INSTALLATION OF NEW WEB
